Universidad Complutense de Madrid
E-Prints Complutense

A characterization of K-analyticity of groups of continuous homomorphisms

Impacto

Downloads

Downloads per month over past year



Kąkol, Jerzy and Martín Peinador, Elena and Moll, Santiago (2008) A characterization of K-analyticity of groups of continuous homomorphisms. Boletín de la Sociedad Matemática Mexicana, 14 (1). pp. 15-19. ISSN 1405-213X

[img] PDF
Restringido a Repository staff only

112kB

Official URL: http://sociedadmatematicamexicana.org.mx/doc/pdf/14-1-3.pdf




Abstract

For an abelian locally compact group X let X^p be the group of continuous homomorphisms from X into the unit circle T of the complex plane endowed with the pointwise convergence topology. It is proved that X is metrizable iff X^p is K-analytic iff X endowed with its Bohr topology σ(X,X^) has countable tightness. Using this result, we establish a large class of topological groups with countable tightness which are not sequential, so neither Fréchet-Urysohn


Item Type:Article
Uncontrolled Keywords:Locally compact groups; compact groups; angelic spaces; Lindelöf spaces.
Subjects:Sciences > Mathematics > Topology
ID Code:21631
Deposited On:04 Jun 2013 15:06
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page